TY - JOUR T1 - Semi-Convergence of an Alternating-Direction Iterative Method for Singular Saddle Point Problems AU - Yingzhe Fan & Zhangxin Chen JO - International Journal of Numerical Analysis Modeling Series B VL - 1 SP - 156 EP - 161 PY - 2014 DA - 2014/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnamb/227.html KW - AB - For large-scale sparse saddle point problems, Peng and Li [12] have recently proposed a new alternating-direction iterative method for solving nonsingular saddle point problems, which is more competitive (in terms of iteration steps and CPU time) than some classical iterative methods such as Uzawa-type and HSS (Hermitian skew splitting) methods. In this paper, we further study this method when it is applied to the solution of singular saddle point problems and prove that it is semi-convergent under suitable conditions.